MathSciNet Relay Station
MathSciNet bibliographic data
MR318070 (47 #6619) 10F35
Cijsouw, P. L.; Tijdeman, R. On the transcendence of certain power series of algebraic numbers. Acta Arith. 23 (1973), 301–305.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement